It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Hydrocodone and breathing problems

Hydrocodone and breathing problems

[ Back to Messages ]

Message

Posted by BJ on October 18, 2000 at 00:59:13:

I have taken hydrocodone for several months with no problems. Lately, although I have reduced the dosage by as much as half, I have been experiencing shallow breathing-not being able to take a full, satisfying breath. I'm not sure if this is due to an allergic reaction, or some underlying condition. I find it strange that it would only occur lately though. Any thoughts?


Follow Ups




All times are GMT -7. The time now is 01:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!